# SDR SWIA201126356

- Difficulty date: May 25, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 33,345 hours, 48,701 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Ecu
- Condition: Failed
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKING EFFECTIVENESS WAS REDUCED BRIEFLY.  (FLT 6269)  REPLACED BRAKE ECU AND GREEN SYSTEM BRAKE CONTROL VALVE.  P/N 42-687-1, S/N OFF 262 / P/N 159232, S/N OFF 140.
